U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

I have heard mirtazapine increases sex drive, is that true?

2 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
I was unable to : Find increased libido listed as a side effect for mirtazapine. Impotence is listed as a possible side effect. However, if a person had low libido related to being depressed and the depression began to improve - libido may also normalize.
Dr. Lincoln Bickford
Psychiatry 15 years experience
Probably won't hurt: Remeron (mirtazapine) probably doesn't increase sex drive, but it doesn't decrease libido and sexual performance as can many other antidepressants.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.